ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

CONSISTENCY OF SPECTRAL HYPERGRAPH PARTITIONING UNDER PLANTED PARTITION MODEL

Ghoshdastidar, Debarghya and Dukkipati, Ambedkar (2017) CONSISTENCY OF SPECTRAL HYPERGRAPH PARTITIONING UNDER PLANTED PARTITION MODEL. In: ANNALS OF STATISTICS, 45 (1). pp. 289-315.

[img] PDF
Ann_Sta_45-1_289_2017.pdf - Published Version
Restricted to Registered users only

Download (687kB) | Request a copy
Official URL: http://dx.doi.org/10.1214/16-AOS1453
Item Type: Journal Article
Additional Information: Copy right for this article belongs to the INST MATHEMATICAL STATISTICS, 3163 SOMERSET DR, CLEVELAND, OH 44122 USA
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Id for Latest eprints
Date Deposited: 26 Apr 2017 07:21
Last Modified: 26 Apr 2017 07:21
URI: http://eprints.iisc.ac.in/id/eprint/56617

Actions (login required)

View Item View Item